Gabor Frames in ℓ2(Z) and Linear Dependence

Research output: Contribution to journalJournal article – Annual report year: 2018Researchpeer-review

Documents

DOI

View graph of relations

We prove that an overcomplete Gabor frame in (Formula presented.) generated by a finitely supported sequence is always linearly dependent. This is a particular case of a general result about linear dependence versus independence for Gabor systems in (Formula presented.) with modulation parameter 1 / M and translation parameter N for some (Formula presented.) and generated by a finite sequence g in (Formula presented.) with K nonzero entries.
Original languageEnglish
JournalJournal of Fourier Analysis and Applications
Volume25
Issue number1
Pages (from-to)101–107
ISSN1069-5869
DOIs
Publication statusPublished - 2018
CitationsWeb of Science® Times Cited: No match on DOI

    Research areas

  • Frames, Gabor system in $${\ell }^2({\mathbb {Z}})$$ℓ2(Z), Linear dependency of Gabor systems

Download statistics

No data available

ID: 139266855